# SDR AALA202405306944

- Difficulty date: May 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 27,535 hours, 11,324 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: A254137501
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 OVEN HAS MILD BURNING SMELL WHEN OPERATING. **SUPPLEMENTAL REPORT FOR (AALA202405246944): REMOVED AND REPLACED THE NUMBER 2 OVEN. PER AMM 25-32-03**(CLOSED).
